MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG

INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG
Catalog Number AX2100BIF
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the operator smelled burnt fumes while using the ultralite pro headlight w/premium cable (ax2100bif).No visual smoke was detected.The unit was turned off and placed out of service.No patient injury or surgical delay was reported.
 
Additional Manufacturer Narrative
The ultralite pro headlight w/premium cable (ax2100bif) was returned for evaluation.Failure analysis: evaluation of the unit by the depot technician assessment noted that the fuse in the fiber cable had failed, producing insufficient light output to the module.In addition, the unit failed the light quality test with artifacts in the light image.The fiber cable and module has been replaced to correct these issues.Root cause analysis: the reported complaint was confirmed.The ultralite pro headlight w/premium cable was received in used condition with a failed fuse in the fiber cable.This is likely due to normal wear and tear.

Brand Name
ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE
Common Device Name
IMIG
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20154078
Report Number3006697299-2024-00131
Device Sequence Number8301586
Product Code FST
UDI-Device Identifier10381780168850
UDI-Public10381780168850
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAX2100BIF
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown